Bell-type inequalities for quasi-copulas. (English) Zbl 1057.81011

Summary: We present all Bell-type inequalities regarding at most four random events of which not more than two are intersected at the same time. Reformulating these inequalities in the context of fuzzy probability calculus leads to related inequalities on commutative conjunctors. We prove that some of these inequalities hold for quasi-copulas or copulas. Additionally, for the important parametric family of Frank t-norms (which are also copulas), we identify for each of the inequalities the parameter values for which it is fulfilled, thereby completing the results of Pykacz and D’Hooghe.


81P68 Quantum computation
81P15 Quantum measurement theory, state operations, state preparations
Full Text: DOI


[1] Bell, J.S., On the einstein – podolsky – rosen paradox, Physics, 1, 195-200, (1964)
[2] Bohm, D., Quantum theory, (1951), Prentice-Hall Englewood Cliffs, New York · Zbl 0048.21802
[3] B. De Baets, H. De Meyer, Transitivity-preserving fuzzification schemes for cardinality-based similarity measures, European J. Oper. Res., in press. · Zbl 1061.90080
[4] Frank, M., On the simultaneous associativity of f(x,y) and x+y−f(x,y), Aequationes math, 19, 141-160, (1979) · Zbl 0444.39003
[5] Genest, C.; Molina, L.; Lallena, L.; Sempi, C., A characterization of quasi-copulas, J. multivariate anal, 69, 193-205, (1999) · Zbl 0935.62059
[6] Klement, E.P.; Mesiar, R.; Pap, E., Triangular norms, Trends in logic, vol. 8, (2000), Studia Logica Library, Kluwer Dordrecht · Zbl 0972.03002
[7] Klement, E.P.; Mesiar, R.; Pap, E., Invariant copulas, Kybernetika, 38, 275-285, (2002) · Zbl 1264.62045
[8] A. Kolesárová, 1-Lipschitz aggregation operators and quasi-copulas, Kybernetica 39 (2003) 615-629.
[9] T. Motzkin, H. Raiffa, G. Thompson, R. Thrall, The double description method, in: H. Kuhn, A. Tucker (Eds.), Contributions to Theory and Games, vol. 2, Princeton University Press, Princeton, RI, 1953. · Zbl 0050.14201
[10] Nelsen, R., An introduction to copulas, Lecture notes in statistics, vol. 139, (1999), Springer New York · Zbl 0909.62052
[11] Pitowsky, I., Quantum probability—quantum logic, Lecture notes in physics, vol. 321, (1989), Springer Berlin, New York · Zbl 0668.60096
[12] Pykacz, J.; D’Hooghe, B., Bell-type inequalities in fuzzy probability calculus, Internat. J. of uncertainty, fuzziness and knowledge-based systems, 9, 263-275, (2001) · Zbl 1113.03344
[13] Zadeh, L., Probability measures of fuzzy events, J. math. anal. appl, 23, 421-427, (1968) · Zbl 0174.49002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.